# SDR VQI2018F00022

- Difficulty date: September 22, 2017
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N286VA
- Make and model: Airbus A320-214
- Aircraft serial: 6939
- Aircraft time: 5,343 hours, 1,780 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

REPORTED THE FOLLOWING FAULT.  AIR PACK 1 REGUL FAULT.  PERFORMED RESET SFO CLOSED ASSOCIATED CIRCUIT BREAKERS REF AMM 21-61-00.  ACCORDING TO THE OPERATORS RECORDS ALL AIRWORTHINESS DIRECTIVES, SERVICE BULLETINS, STC`S AND PMA`S ARE IN FULL COMPLIANCE WITH THE TYPE DESIGN CERTIFICATE AND ASSOCIATED REGULATORY REQUIREMENTS.
